# SDR SWAA2024022354015

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD EMERGECY EXIT SLIDE LIGHT IS INOP.<[01] REPLACED FWD RH EMERGENCY EXIT SLIDE LIGHT; STILL INOPERATIVE. PER AMM 33-51-04-960-801;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1;[04] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1674 AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-06-960-805.  FSD EMERGENCY EXIT SLIDE LIGHT IS NOW OPERATIONAL.;[05] VERIFIED CORRECTIVE ACTION ITEMS OPS CHECK GOOD ; CARD COMPLETE
